# SDR SIMA20130424003

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 20,726 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT HAND FORWARD OVERWING EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: REMOVED AND REPLACED THE LAMP IN THE FORWARD OVERWING EMERGENCY LIGHT ON FORWARD WING TO FUSELAGE FAIRING IAW EMB 145 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
